American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(55T15) AND publication=(all)
Sort order: Date
Format: Standard display

  
Results: 1 to 30 of 65 found      Go to page: 1 2 3

[1] Daniel G. Davis and Takeshi Torii. Every $K(n)$–local spectrum is the homotopy fixed points of its Morava module. Proc. Amer. Math. Soc. 140 (2012) 1097-1103. MR 2869094.
Abstract, references, and article information   
View Article: PDF

[2] William Richter. Combinatorial proofs of the Lambda algebra basis and EHP sequence. Proc. Amer. Math. Soc. 137 (2009) 2471-2482. MR 2495284.
Abstract, references, and article information   
View Article: PDF

[3] Michael A. Hill. The $3$-local $\mathit{tmf}$-homology of $B\Sigma_3$. Proc. Amer. Math. Soc. 135 (2007) 4075-4086. MR 2341960.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[4] William M. Singer. Steenrod Operations in the Eilenberg-Moore spectral sequence. Math. Surveys Monogr. 129 (2006) 141-148.
Book volume table of contents   
View Article: PDF

[5] William M. Singer. Bialgebra actions on the cohomology of algebras. Math. Surveys Monogr. 129 (2006) 75-94.
Book volume table of contents   
View Article: PDF

[6] William M. Singer. Conventions. Math. Surveys Monogr. 129 (2006) 1-48.
Book volume table of contents   
View Article: PDF

[7] William M. Singer. The spectral sequence of a bisimplicial coalgebra. Math. Surveys Monogr. 129 (2006) 49-73.
Book volume table of contents   
View Article: PDF

[8] William M. Singer. Steenrod operations in the change-of-rings spectral sequence. Math. Surveys Monogr. 129 (2006) 113-129.
Book volume table of contents   
View Article: PDF

[9] William M. Singer. Extensions of Hopf algebras. Math. Surveys Monogr. 129 (2006) 95-111.
Book volume table of contents   
View Article: PDF

[10] William M. Singer. Steenrod Squares in Spectral Sequences. Math. Surveys Monogr. 129 (2006) MR MR2245560.
Book volume table of contents   

[11] William M. Singer. The Eilenberg-Moore spectral sequence. Math. Surveys Monogr. 129 (2006) 131-140.
Book volume table of contents   
View Article: PDF

[12] Mark Behrens. Root invariants in the Adams spectral sequence. Trans. Amer. Math. Soc. 358 (2006) 4279-4341. MR 2231379.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[13] Martin Bendersky, Donald M. Davis and Mark Mahowald. Stable geometric dimension of vector bundles over even-dimensional real projective spaces. Trans. Amer. Math. Soc. 358 (2006) 1585-1603. MR 2186987.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[14] Nguyên H. V. Hung. The cohomology of the Steenrod algebra and representations of the general linear groups. Trans. Amer. Math. Soc. 357 (2005) 4065 - 4089. MR 2159700.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[15] Robert R. Bruner, Lê M. Hà and Nguyên H. V. Hung. On the behavior of the algebraic transfer. Trans. Amer. Math. Soc. 357 (2005) 473-487. MR 2095619.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[16] Ethan S. Devinatz. A Lyndon-Hochschild-Serre spectral sequence for certain homotopy fixed point spectra. Trans. Amer. Math. Soc. 357 (2005) 129-150. MR 2098089.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[17] Martin Bendersky and Donald M. Davis. $v_1$-periodic homotopy groups of ${\rm SO}(n)$. Memoirs of the AMS 172 (2004) MR 2096862.
Book volume table of contents   

[18] Nguyên H. V. Hung. Erratum to ``Spherical classes and the algebraic transfer''. Trans. Amer. Math. Soc. 355 (2003) 3841-3842.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[19] Hirofumi Nakai and Douglas C. Ravenel. The first cohomology group of the generalized Morava stabilizer algebra. Proc. Amer. Math. Soc. 131 (2003) 1629-1639. MR 1950296.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[20] Donald M. Davis. From representation theory to homotopy groups. Memoirs of the AMS 160 (2002) MR 1938184.
Book volume table of contents   

[21] Nguyen H. V. Hu'ng. Spherical classes and the Lambda algebra. Trans. Amer. Math. Soc. 353 (2001) 4447-4460. MR 1851178.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[22] Nguyen H. V. Hu'ng and Tran Ngoc Nam. The hit problem for the Dickson algebra. Trans. Amer. Math. Soc. 353 (2001) 5029-5040. MR 1852092.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[23] John H. Palmieri. Stable homotopy over the Steenrod algebra. Memoirs of the AMS 151 (2001) MR 1821838.
Book volume table of contents   

[24] Gerd Laures. On cobordism of manifolds with corners. Trans. Amer. Math. Soc. 352 (2000) 5667-5688. MR 1781277.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[25] Anthony Bahri and Martin Bendersky. The $KO$-theory of toric manifolds. Trans. Amer. Math. Soc. 352 (2000) 1191-1202. MR 1608269.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[26] Jesús González. Odd primary $bo$ resolutions and classification of the stable summands of stunted lens spaces. Trans. Amer. Math. Soc. 352 (2000) 1149-1169. MR 1491866.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[27] Norihiko Minami. The iterated transfer analogue of the new doomsday conjecture . Trans. Amer. Math. Soc. 351 (1999) 2325-2351. MR 1443884.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[28] David J. Hunter and Nicholas J. Kuhn. Characterizations of spectra with $\mathcal{U}$-injective cohomology which satisfy the Brown-Gitler property. Trans. Amer. Math. Soc. 352 (2000) 1171-1190. MR 1621749.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[29] Mark Hovey and Neil P. Strickland. Morava $K$-theories and localisation. Memoirs of the AMS 139 (1999) MR 1601906.
Book volume table of contents   

[30] Huajian Yang. The Stable Homotopy Types of Stunted Lens Spaces mod 4 . Trans. Amer. Math. Soc. 350 (1998) 4775-4798. MR 1624226.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 30 of 65 found      Go to page: 1 2 3